My 70yr old mother-in-law has very unpredictable angry outburst, anxiety, insomnia, talkative, irrational quite often, tells total strangers inappropriate things (example my husband had his prostate removed and now wears a diaper). She was very poor growing up. She doesn't get along with anyone. Unless they just agree 100% with what she says and they let her do honestly 90-100% of the talking. She just wants people to agree with her and even when you agree with her she sometimes still blows up and tells you your wrong even though you agreed with her?!?!?!?!
If she drives 80mph then everyone in her way going slower is a _____. If she is on the same road going 50mph any and everyone passing her is a _____. She has terrible foul language that really comes out when she is upset.
She is very self centered but can also take excellent care of her 84yr old husband and sometimes other. On many occasions she has tried to get people fired because she didn't like them. She can not get along with her brothers and sisters. On sister believes that a man in a bat suit flew into that bridge in I think Minn. a couple years ago that colapsed. She convienced my mother-in-law that it was true and we are unable to even discuss how stupid that is.
After these MAJOR angry outburst she might be angry for a few days or many times just a minute or two (actual time) She can go from calling you anything and everything to asking if you would like something to drink. One of her sisters had a nervous breakdown at 17, one committed suicide at 17, one I beleive is institualized with mental illness.
My mother-in-law has been taking limbitrol for as long as I have known her, 20 yrs. She has never seen anyone other than a family doctor for her condition, and it is a huge deal to get her to do that.
What are some possible kinds of mental illness?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?